# SDR QXEA200600452

- Difficulty date: February 10, 2006
- Submitted: February 14, 2006
- Operation: Air carrier
- Aircraft: N364PH
- Make and model: Dhav DHC8202
- Aircraft serial: 524
- Aircraft time: 16,886 hours, 24,371 cycles
- Engine: Pwa PW123D
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Unknown
- Location: Nr 1
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

SEA FLIGHT 2100, NR 1 NP WOULD NOT ACCELERATE WHEN TAKEOFF POWER APPLIED REMAINED ABOUT 800 RPM.  INSPECTED NR 1 ENGINE MTC 97670002 RIGGING ALL NORMAL, PERFORMED TC 9720016 NO DEFECTS NOTED, ALL PARAMETERS WITHIN LIMITS.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
